I started getting sick with sympotms of trigonitis (been diagnosed since then with trig.) in Jan. Continually sicker. April I had a conlonoscopy. I ended back in the hospital two days later. Was given Levaquin, Flagyl, Ragelan, Ativan, and Ambien while they treated me for UTI and possible kidney stone. I have been constantly sick with nausea, tremors, constipation and pain in bowel, depression (can you imagine?) since then. I have been to Mayo and they found small amount of bacteria in bladder, cysts and lesions on thyroid, and a few minor deficiencies in vitamin A, and not much else. My doctor in Mayo said sometimes they cannot give names to sympotms. My tongue also gets to feeling thick and just sick. It is not swollen just a sensation of thickness and icky. I have been to 15-20 doctors and finally an alternative doctor is checking out subclinical thyroid, a malfunction of the nervous system and something in my endrocrine system. Does any of this sound familar? My allergies are much worse and I have to keep taking foods out of my diet. I also have numbness the size of a baseball on my upper right shoulder blade. My rectal and vaginal area also are partially numb and have been since April.
My symptoms are always worse in the morning and afternoon. I usually have a fairly uneventful evening and feel much better, but not always. I always feel better after my bowels have moved but have to use laxative to get them to move. This has been going on since the hospital stay too. I am learning coping skills, but spend a lot of time home sick and on the couch. I am 52 and menopause is not helping my conditrion.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?